| Catalog Number |
2140001 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent a surgery at l4-s1 using plates, screws and cages.On an unknown date, post-op, the implanted plate loosened and "stood up", allegedly after loading from the vertebral body.A revision surgery was planned to be performed on (b)(6) 2019 for removing the alleged implant; however, the implant has not been removed yet.No information is available if the patient has undergone any revision surgery or not.No patient complications were reported due to this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The revision was planned but the patient was not doing well due to his other previous illness and his old age.The patient received dorsal stabilization.Hence, the implant still remains implanted in the patient.
Additional Manufacturer Narrative
X-ray review results: post-op x-rays for l3-l4 and l4-l5 lateral interbody fusion are provided.At l3-l4, the interbody graft appears appropriately positioned, but the plate is halfway off the vertebral bodies.At l4-l5, the interbody graft appears to violate the l5 endplate and exist in the vertebral body.By report, the instrumented levels were l4-l5 and l5-s1.Based on the reported information and the images, it is confusing if it was a wrong level surgery.If information is provided in the future, a supplemental report will be issued.